# SDR QXEA2024111500274

- Difficulty date: November 14, 2024
- Submitted: November 15, 2024
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 19,034 hours, 12,771 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 751190092703
- Part serial: 1704H799
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 19,034 hours, 12,771 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2003. WHILE IN CRUISE FLIGHT, AUDIO CONTROL PANEL( CAPTAINS SIDE) HAD A HIGH PITCHED SQUEAL FOLLOWED QUICKLY BY IT FAILING. ACCOMPLISHED NAP LOSS OF COMMUNICATIONS CHECKLIST. WORKED AS STATED PER CHECKLIST WITH BACKUP BUTTON PUSHED OUT. DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. REMOVED AND REPLACED PILOT DAP. REF E-175 AMM TASKS 23-51-01-000-801-A AND 23-51-01-400-801-A. OPS TEST GOOD. RETURNED TO SERVICE.
